Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Flying_HiGh

Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Everything posted by Flying_HiGh

  1. Accutane is messing up with my emotions too.But my life is kind of boring... Anyway, you didn't say anything about your diet but if you eat donuts for breakfast, fried chicken for lunch and pizza for dinner, you can't expect to be healthy. please check out the Nutrition and Holistic Health subforum. Eating right will help you with your stomach problems!
  2. Thanks KFree and mm97! Unfortunately, in my case it's not just dryness but some kind of infection. I've been reading about it all day and I think I'll have to use anti fungal topical cream to kill the bacteria. Last night I put honey for a few hours and coconut oil for the whole night.My lips were much better in the morning but I still had the nasty yellowish scabs on the corners I've read about the antiseptic properties of tea tree oil, I put some on and felt immediate relief. It doesn't hurt
  3. I know this is an old thread but i really need help! The corners of my mouth are not just cracked, they bleed, they hurt, then I get the worst looking scabs I can't smile or eat, it hurts so bad. It's been like that for two weeks, but the last few days it's getting worse.I think it's not just dryness but more like infection. Aquaphor doesn't help, so far only coconut oil relieves the pain and redness but I can use it only at night. Tried calling my doctor but she wasn't there, will try again bu
  4. I've always been a bit depressed and I was extremely depressed right before starting Accutane, mainly because my skin looked worse than ever. I started with 20mg for the first month, then 40mg. My skin was improving quickly, I was happy that everything was going well. But at the end of the second month I started loosing interest in things I used to like, I didn't feel like going out(usually I hate staying home), I would spend my days off at home, I wasn't able to concentrate on studying, I didn'
  5. Thanks for sharing! Do you remember what dose your son was on? I think 11 is too young to be taking Accutane but I'm glad it helped without side effects.
  6. Guys, do not take it right before bed. First, it has to be taken with food (you don't eat right before bed right?) and second your body needs time to absorb it which means you have to be awake. I did that mistake a few times and I remember when i woke up it was really hard for me to get out of bed and also I had a really bad breath which seemed to be coming from my stomach!
  7. Are you sure it is not a cold sore? Read more here: http://www.abreva.com/basics_What.aspx
  8. Your skin looks good. You should be taking a very low dose.Is your skin oily?
  9. It's been a month since I've been taken off Accutane. I haven't got any break out, but my oil started coming back and I don't like that. I was just told that my blood work is normal now and I can continue my course, yay!!! I am a little worried though, what if my white blood cells get low again?Isn't it dangerous?
  10. How long have you been on Accutane for and on what dose?
  11. You are welcome! I don't think peanut butter is the best choice, peanuts and acne hmmm... you should read more about it and try some of my suggestions Accutane worked really well for me from the first weeks I started taking it and I believe it's because I was taking it with fats. Unfortunately, they took me off of it because my white blood cells got too low.I'm hoping my next bloodwork will be better and they'll let me continue my course. And yes, you have to moisturize daily, I do it right bef
  12. Don't forget to take your pill with a fatty meal because it is better absorbed in fats. So take it with your largest meal for the day, or eat an avocado before taking it. I used to take it with a cup of organic coconut milk or a tablespoon of flax seed oil in a cup of water. Good Luck!
  13. I've noticed that too... Not much we can do... Oh and btw hair always grows faster in the summer so it could be because of the high temperatures!
  14. Nobody? Oh well, I got a big monster pimple on my check:( Decided I won't stop it, I took a pill today and will continue taking it once a week. I'm still very upset, it was working so well...
  15. Hi, SunnyDay! I have the same type of bumps on my chin but more and smaller There is a thread about them in the Scar Forum section and it seems like a lot of people have them and derms don't really know how to treat them.Seem like yours are getting better!Good luck!
  16. I haven't experienced any hairloss and I have seen only a few females here complaining of it. Share your worries with your derm and ask him to put you on a lower dose (20mg)for the first month so your body can get used to it. Notice that your hair will get really dry,I used to wash mine every other day, now I can go a week without washing it and it won't get oily(well the truth is I haven't tried not washing it for more than 5 days but i'm pretty sure i can go much more).You will have to use moi
  17. Hi everyone! I just finished my third month of Accutane(see dosage below) and my doctor called me today and told me to stop taking it for a month because my leukocytes kept getting lower and lower.I am terrified!!!So far my face cleared up really well, I haven't got a new pimple since month one, I do have red marks and scarring. I am experiencing some side effects like tiredness, headaches, lack of concentration, mild depression.But my dose is not high and I do skip pills sometimes, maybe once a
  18. Hey, I've read here before about people saying they stopped growing after taking Accutane. Try searching some of the old threads. May I ask how tall are your parents and grandparents? Your siblings?
  19. 6 weeks?This is just the beginning, Accutane doesn't work that fast.I know you are impatient, we all are, but please calm down and give it some time to kick in.Maybe a few more months. Is your skin getting drier? Good luck!
  20. I experienced something similar. I am a runner and I usually run 2-3 times a week. First of all, since I started accutane I feel like I have no energy so I don't run as often anymore Last time I tried running I felt exactly like you!I wasn't tired or anything like that, my legs just didn't want to move.I had to put so much effort to run slow pace.It's like I couldn't control my legs, like if they are not parts of my body. So for now I gave up on running but i do bike ride, which is much easier
  21. Aquaphor works for me. But what's most important is to have it on ALL the time. Sometimes I put it every 30 minutes, if I don't my lips would start cracking really bad.So remind your son to put lip balm on as often as he can.Good luck!
  22. I have the same bumps on my chin. I first noticed them when my face was clearing up due to the antibiotic I was taking.I took Solodyn 90mg for over year and a half. I don't blame it the antibiotic, I believe I had them before that too. My first dermatologist said it was scarring ( and i think so too) and not much could be done. My current derm said "these on the chin will take the longest to heal" I am on Accutane and I don't think it will heal them. P.S. Please guys keep sharing what your d
  23. Around week 3 or 4 when my initial breakout started, the blackheads on my nose became bigger and more visible.It is part of the IB, so don't worry, that's a good thing.Now I still get them, but they form slower and look much smaller. I use Biore pore strips, they don't remove all of them but at least some
  24. Was your skin oily? Do you still get new zits? I started seeing improvement on the third week, I didn't expect it to work that fast but I think it did because my skin was very oily and as it started drying out the pimples dried out and i stopped getting new ones Don't forget that everybody reacts different to Accutane some people don't see any improvement for the first months! Btw it's a good idea to take pictures of your skin every 10-15 days so you can compare them later and keep track of you
×